Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 62, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at May 12, 2011, 9:06 PM CDT for Calhoun County, Greene County, Iowa. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2011, 9:06 PM CDT (02:06 UTC)
- Expired
- May 12, 2011, 9:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Calhoun County, IA, Greene County, IA
The radar
The Des Moines radar (KDMX), 80 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 9:18 PM CDT | HAIL 0.88 | 3 N Churdan, IA | |
| May 12, 9:33 PM CDT | HAIL 0.88 | 2 Ene Churdan, IA | PUBLIC REPORTED BRIEF SPELL OF NICKEL SIZED HAIL DURING A PROLONGED PERIOD OF SMALLER HAIL. |
| May 12, 9:35 PM CDT | HAIL 0.88 | 2 Ene Churdan, IA | PUBLIC REPORTED PEA TO NICKEL SIZED HAIL FELL FOR ABOUT FIVE MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 6:05 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.1 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1648 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 900 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
624
WUUS53 KDMX 130206
SVRDMX
IAC025-073-130245-
/O.NEW.KDMX.SV.W.0062.110513T0206Z-110513T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
906 PM CDT THU MAY 12 2011
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CALHOUN COUNTY IN WEST CENTRAL IOWA...
NORTH CENTRAL GREENE COUNTY IN WEST CENTRAL IOWA...
* UNTIL 945 PM CDT
* AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 9 MILES NORTHWEST OF JEFFERSON...OR 18 MILES EAST
OF CARROLL...AND MOVING NORTH AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
CHURDAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL CAN CAUSE INJURY AND PROPERTY DAMAGE. SEEK SAFETY INDOORS
UNTIL THE STORM PASSES.
&&
LAT...LON 4226 9455 4226 9443 4225 9440 4221 9440
4221 9433 4208 9441 4204 9456 4212 9458
TIME...MOT...LOC 0207Z 197DEG 12KT 4212 9451
WIND...HAIL <50MPH 1.00IN
$$
PODRAZIK2 follow-up statements
981
WWUS53 KDMX 130220
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
920 PM CDT THU MAY 12 2011
IAC025-073-130245-
/O.CON.KDMX.SV.W.0062.000000T0000Z-110513T0245Z/
GREENE IA-CALHOUN IA-
920 PM CDT THU MAY 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CALHOUN AND NORTH CENTRAL GREENE COUNTIES UNTIL 945 PM CDT...
AT 915 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 11 MILES NORTHWEST OF JEFFERSON...OR 19 MILES EAST
OF CARROLL...MOVING NORTH AT 15 MPH.
IN ADDITION...AT 919 PM CDT...TRAINED SPOTTERS REPORTED NICKEL SIZED
HAIL JUST NORTH OF CHURDAN WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN CALHOUN AND NORTHERN
GREENE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A REINFORCED BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4208 9441 4211 9457 4226 9455 4226 9443
4225 9440 4221 9440 4221 9433
TIME...MOT...LOC 0220Z 197DEG 12KT 4216 9449
WIND...HAIL <50MPH 1.00IN
$$
PODRAZIK467
WWUS53 KDMX 130245
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
945 PM CDT THU MAY 12 2011
IAC025-073-130254-
/O.EXP.KDMX.SV.W.0062.000000T0000Z-110513T0245Z/
GREENE IA-CALHOUN IA-
945 PM CDT THU MAY 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALHOUN AND NORTH
CENTRAL GREENE COUNTIES WILL EXPIRE AT 945 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY MORNING.
LAT...LON 4208 9441 4211 9457 4226 9455 4226 9443
4225 9440 4221 9440 4221 9433
TIME...MOT...LOC 0244Z 197DEG 12KT 4224 9446
$$
PODRAZIKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 6:50 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, May 12, 6:50 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 650 PM CDT THU MAY 12 2011 .SHORT TERM /TONIGHT/... COMPLICATED CONVECTIVE SCENARIO IS THE PRIMARY FORECAST FOCUS FOR TONIGHT. CURRENTLY A DEEP STACKED CYCLONE IS DRIFTING SLOWLY ALONG OR NEAR THE NEBRASKA/KANSAS BORDER...WITH SEVERAL SHORTWAVES ALOFT AND NEAR SURFACE BOUNDARIES WHEELING AROUND THE SYSTEM AND ACROSS OUR AREA FROM THE SOUTHWEST. AT THE SURFACE...ONE BOUNDARY HAS BEEN STATIONARY ALL DAY AND SHARPENED ITS WIND AND TEMPERATURE GRADIENTS AS IT STRETCHES ROUGHLY FROM SAC CITY TO CHARLES CITY. TO THE NORTHWEST OF THIS BOUNDARY WINDS ARE BREEZY FROM THE NORTHWEST WITH LOW STRATUS CLOUDS...AND TO THE SOUTHEAST WINDS ARE ROUGHLY SOUTH TO SOUTHWEST AND LIGHTER WITH PERSISTENT CUMULUS DEVELOPMENT. INITIALLY THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE AFOREMENTIONED STATIONARY SURFACE BOUNDARY...WHERE DIURNAL HEATING HAS CREATED A LARGE POOL OF HIGH LOW LEVEL INSTABILITY AND CONVERGENCE CONDUCIVE TO A LANDSPOUT EVENT...AND OUR AWARENESS FOR NON SUPERCELLULAR TORNADOES IS HEIGHTENED IN THAT AREA UNTIL SUNSET. OTHERWISE...A SHORTWAVE AND SECOND SURFACE BOUNDARY APPROACHING FROM SOUTHEASTERN NEBRASKA/NORTHEASTERN KANSAS WILL SPREAD THUNDERSTORMS ACROSS THE CWA SOUTH OF THE NORTHERN STATIONARY BOUNDARY TONIGHT...WITH SHOWERS POSSIBLE BEHIND THE NORTHERN BOUNDARY WHICH WILL EVENTUALLY SWEEP SOUTHEASTWARD ACROSS THE AREA. HAVE GONE WITH 3-6 HOUR POP/WX GRIDS TO ACCOUNT FOR THESE CHANGES IN CONVECTIVE EVOLUTION...OTHERWISE FEW CHANGES WERE MADE TO OTHER FORECAST FIELDS. .LONG TERM /FRIDAY THROUGH THURSDAY/... ANOTHER WAVE OF COLD ADVECTION BE DROPPING THROUGH IOWA ON FRIDAY WHILE THE STATE IS SANDWICHED BETWEEN AN UPPER LOW OVER MISSOURI AND ANOTHER OVER NORTHERN MINNESOTA. CHANCES FOR SHOWERS AND ISOLD THUNDERSTORMS WILL GRADUALLY END FROM NW TO SOUTHEAST DURING THE DAY WITH TEMPERATURES STEADY TO EVEN FALLING. THE TWO SYSTEMS WILL ROTATE ON SATURDAY WITH THE SOUTHERN SYSTEM DROPPING INTO THE LOWER OHIO VALLEY WHILE THE NORTHERN SYSTEM DEEPENS AS IT DROPS INTO THE MID MISSOURI VALLEY. SATURDAY HAS THE POTENTIAL TO BE QUITE COOL WITH STRATUS LINGER MUCH OF THE DAY. HIGHS IN THE 40S MAY OCCUR HOWEVER TRENDED SLIGHTLY WARMER IN THE LOW TO MID 50S. SHOWERS SHOULD BE ROTATING SOUTHEAST FROM NORTHEAST IOWA DURING THE DAY. SHOWERS SHOULD BE PREVALENT SATURDAY NIGHT THEN ENDING FROM NORTH TO SOUTH ON SUNDAY. CLEARING CONDITIONS ARE EXPECTED MONDAY WITH CYCLONIC FLOW PERSISTING OVER IOWA THROUGH MUCH OF THE EXTENDED WITH COOL AND DRY CONDITIONS IN PLACE. HIGH TEMPERATURES SHOULD BE MAINLY IN THE 60S WITH MID MAY SUN HELPING WARM THE DRY AIR THOUGH READINGS WILL COOL DOWN AT NIGHT. && .AVIATION...13/00Z CONVECTIVE TRENDS AND STRATUS APPROACHING FROM THE NORTH ARE THE PRIMARY CONCERNS THIS PERIOD. EXPECT SHOWERS AND THUNDERSTORMS TO LINGER ALONG HIGHWAYS 20 AND 30 EARLY THIS EVENING...FOLLOWED BY ADDITIONAL DEVELOPMENT INTO CENTRAL IA LATER. THIS WILL BE COINCIDENT WITH MVFR/IFR CIGS DROPPING SWD INTO IA. STRATUS HAS ALREADY REACHED KMCW AND SHOULD CONTINUE SLOW SWD MOVEMENT REACHING OTHER SITES OVERNIGHT...KOTM TOWARD 10Z. OUTSIDE OF HIGHER CONFIDENCE AT KMCW...ONLY HAVE MVFR CONDITIONS GOING RATHER THAN IFR. MVFR CIGS ARE EXPECTED TO PERSIST THROUGH ENTIRE PERIOD...BUT RISING THROUGH THE CATEGORY FRI. THERE IS SOME POTENTIAL FOR ADDITIONAL SHOWER DEVELOPMENT FRI...BUT CONFIDENCE IN TIMING AND LOCATION IS NOT GREAT ENOUGH TO INCLUDE AS OF YET. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...LEE LONG TERM...DONAVON AVIATION...SMALL
Hazardous weather outlook, May 12, 2:21 PM CDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 221 PM CDT THU MAY 12 2011 IAZ027-028-038-039-049-050-061-062-074-075-084>086-095>097-131100- BUTLER-BREMER-GRUNDY-BLACK HAWK-MARSHALL-TAMA-JASPER-POWESHIEK- MARION-MAHASKA-LUCAS-MONROE-WAPELLO-WAYNE-APPANOOSE-DAVIS- 221 PM CDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA THIS EVENING AND TONIGHT. A FEW STORMS COULD BE SEVERE WITH LARGE HAIL THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE EARLY FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. IAZ025-026-033>037-044>048-057>060-070>073-081>083-092>094-131100- WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-CRAWFORD-CARROLL- GREENE-BOONE-STORY-AUDUBON-GUTHRIE-DALLAS-POLK-CASS-ADAIR-MADISON- WARREN-ADAMS-UNION-CLARKE-TAYLOR-RINGGOLD-DECATUR- 221 PM CDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND PERSIST INTO EARLY TONIGHT. SOME STORMS COULD BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ALL POSSIBLE. THERE IS ALSO A CHANCE OF LOCALLY HEAVY RAINFALL...WHICH COULD LEAD TO LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE EARLY FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. IAZ004>007-015>017-023-024-131100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT- 221 PM CDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW NON SEVERE THUNDERSTORMS ARE POSSIBLE FROM LATE THIS AFTERNOON INTO EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. LEE
In the hours before
Local storm report, May 12, 7:27 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
727 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 4 NNW SCHALLER 42.55N 95.34W
05/12/2011 E1.00 INCH SAC IA PUBLIC
PEA TO QUARTER SIZED HAIL COVERING THE GROUND
&&
PODRAZIKSpecial weather statement, May 12, 7:27 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 727 PM CDT THU MAY 12 2011 IAZ023-034-130100- CALHOUN-POCAHONTAS- 727 PM CDT THU MAY 12 2011 ...STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL... AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL CALHOUN COUNTY...MOVING NORTH AT 15 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JOLLEY... MANSON... POMEROY... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. BEITLICH
Local storm report, May 12, 7:59 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
759 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL NE EARLY 42.46N 95.15W
05/12/2011 E1.00 INCH SAC IA TRAINED SPOTTER
MOSTLY DIMES AND NICKELS...WITH A FEW QUARTER SIZE
HAILSTONES....
&&
JBSpecial weather statement, May 12, 8:05 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 805 PM CDT THU MAY 12 2011 IAZ023-033>036-044>046-057-058-130415- POCAHONTAS-SAC-CALHOUN-WEBSTER-HAMILTON-CRAWFORD-CARROLL-GREENE- AUDUBON-GUTHRIE- INCLUDING THE CITIES OF...POCAHONTAS...SAC CITY...ROCKWELL CITY... FORT DODGE...WEBSTER CITY...DENISON...CARROLL...JEFFERSON... AUDUBON...GUTHRIE CENTER 805 PM CDT THU MAY 12 2011 ...SCATTERED THUNDERSTORMS WITH SMALL HAIL POSSIBLE... A FEW THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS WEST CENTRAL IOWA THIS EVENING. THESE STORMS WILL BE CAPABLE OF PRODUCING DIME TO NICKEL SIZE HAIL...AND DANGEROUS LIGHTNING. JB
Local storm report, May 12, 8:32 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
832 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM HAIL ENE DOW CITY 41.93N 95.49W
05/12/2011 E1.00 INCH CRAWFORD IA TRAINED SPOTTER
MOSTLY NICKELS...WITH A FEW QUARTER SIZE HAILSTONES
0827 PM HAIL W DOW CITY 41.93N 95.50W
05/12/2011 E1.00 INCH CRAWFORD IA TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAILSTONES....
&&
JBLocal storm report, May 12, 9:04 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
904 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL SCRANTON 42.02N 94.55W
05/12/2011 E1.00 INCH GREENE IA PUBLIC
CASEYS CARRY OUT PIZZA REPORTED QUARTER SIZE HAIL ON WEST
SIDE OF SCRANTON...TIME ESTIMATED FROM RADAR
0849 PM HAIL 4 W DENISON 42.02N 95.43W
05/12/2011 E0.75 INCH CRAWFORD IA LAW ENFORCEMENT
DIME TO PENNY SIZE HAIL WEST OF DENISON...RELAYED BY LAW
ENFORCEMENT...
0849 PM HAIL 3 E LAKE CITY 42.27N 94.67W
05/12/2011 E1.00 INCH CALHOUN IA TRAINED SPOTTER
TRAINED SPOTTER REPORTED QUARTER SIZE HAIL WEST OF LAKE
CITY ON HWY 175...
&&
JBThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:08 PM CDT | Severe Thunderstorm Warning | DMX | Sac | 37 min |
| May 12, 8:01 PM CDT | Severe Thunderstorm Warning | DMX | Crawford | 44 min |
| May 12, 8:21 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Greene | 39 min |
| May 12, 8:39 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun | 51 min |
| May 12, 10:12 PM CDT | Severe Thunderstorm Warning | DMX | Wright | 48 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.